# SDR RYNA2008122300047

- Difficulty date: December 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 51,767 hours, 33,006 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nlg & Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING LANDING NLG FAILED TO EXTEND, MLG INDICATION GREEN, NLG INDICATION LIGHT RED, GEAR WARNING HORN SOUNDED NLG PEDESTAL PIN WAS FLUSH.  RECYCLED GEAR HANDLE ON SECOND ATTEMPT ALL GEAR DOWN AND IN LOCKED POSITION.  JACKED A/C CYCLED GEAR ALL CHECKS NORMAL.  LUBED NLG AND DOORS IAW WITH WC802A-001, ADJUSTED RT FWDV GEAR DOOR FIT REF AMM 32-22-01.  CHECKED BYPASS VALVE RIGGING REF AMM 32-31-03M ALL CHECKS NORMAL.  CHECKED FOR BINDING IN NLG LINKAGES NO DEFECTS NOTED.  CYCLED GEAR APPROX 30 TIMES WITH DOORS DETACHED AND ATTACHED ALL CHECKS NORMAL.
